# SDR ASAA2023051143395

- Difficulty date: May 11, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 27,790 hours, 8,652 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA TASK CARD #78273000 #1 ENG DISPLAYED LONG TIME FAULT MSG# 76-21361. THE START LEVER SIGNALS DISAGREE. GROUNDED - YES. PERFORMED EEC BITE TEST - RECENT FAULT IAW B737-900 AMM 73-21-00. NO FAULT FOUND. OK FOR SVC. NO DEFECTS NOTED AT THIS TIME.
